ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Timoshenko's conjecture on buckling of annular plates under uniform external pressure

Ramaiah, GK and Vijayakumar, K (1976) Timoshenko's conjecture on buckling of annular plates under uniform external pressure. In: AIAA Journal, 14 (10). pp. 1480-1481.

[img] PDF
article.pdf - Published Version
Restricted to Registered users only

Download (122Kb) | Request a copy
Official URL: http://www.aiaa.org/content.cfm?pageid=406&gTable=...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Institute of Aeronautics and Astronautics.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 11 Dec 2009 07:29
Last Modified: 19 Sep 2010 05:48
URI: http://eprints.iisc.ernet.in/id/eprint/23966

Actions (login required)

View Item View Item